Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping | Creators | Date
Number of items: 8.

Laister, R., Robinson, J. C. and Sierzega, M. (2013) Non-existence of local solutions for semilinear heat equations of Osgood type. Journal of Differential Equations, 255 (10). pp. 3020-3028. ISSN 0022-0396

Laister, R., Robinson , J. C. and Sierzega, M. (2013) Gaussian lower bounds on the Dirichlet heat kernel and non-existence of local solutions for semilinear heat equations of Osgood type. Under consideration for publication in arXiv. [Submitted]

Laister , R. (2013) Convergence to equilibrium in degenerate parabolic equations with delay. Nonlinear Analysis: Theory, Methods & Applications, 81. pp. 200-210. ISSN 0362-546X

Beardmore, R. E. and Laister, R. (2006) The flow of a DAE near a singular equilibrium. SIAM J. Matrix Anal. Appl. , 24 (1). pp. 106-120. ISSN 0895-4798

Beardmore, R. E. and Laister , R. (2004) Sequential and continuum bifurcations in degenerate elliptic equations. Proceedings of the American Mathematical Society, 132 (01). pp. 165-174. ISSN 0002-9939

Beardmore, R. E., Laister, R. and Peplow, A. (2003) Trajectories of a DAE near a pseudo equilibrium. Nonlinearity, 17 (1). p. 253. ISSN 0951-7715

Laister , R. and Beardmore, R. E. (2003) Transversality and separation of zeros in second order differential equations. Proceedings of the American Mathematical Society, 131 (1). pp. 209-218. ISSN 0002-9939

Laister, R. (2002) Global asymptotic behaviour in some functional parabolic equations. Nonlinear Analysis, 50 (3). pp. 347-361. ISSN 0362-546X

This list was generated on Wed Apr 23 03:15:09 2014 BST.
Copyright 2013 © UWE better together